Problemi al contorno non lineari per equazioni di tipo parabolico non lineari in due variabili-soluzioni periodiche

Giovanni Prodi

Rendiconti del Seminario Matematico della Università di Padova (1954)

  • Volume: 23, page 25-85
  • ISSN: 0041-8994

How to cite

top

Prodi, Giovanni. "Problemi al contorno non lineari per equazioni di tipo parabolico non lineari in due variabili-soluzioni periodiche." Rendiconti del Seminario Matematico della Università di Padova 23 (1954): 25-85. <http://eudml.org/doc/106877>.

@article{Prodi1954,
author = {Prodi, Giovanni},
journal = {Rendiconti del Seminario Matematico della Università di Padova},
keywords = {partial differential equations},
language = {ita},
pages = {25-85},
publisher = {Seminario Matematico of the University of Padua},
title = {Problemi al contorno non lineari per equazioni di tipo parabolico non lineari in due variabili-soluzioni periodiche},
url = {http://eudml.org/doc/106877},
volume = {23},
year = {1954},
}

TY - JOUR
AU - Prodi, Giovanni
TI - Problemi al contorno non lineari per equazioni di tipo parabolico non lineari in due variabili-soluzioni periodiche
JO - Rendiconti del Seminario Matematico della Università di Padova
PY - 1954
PB - Seminario Matematico of the University of Padua
VL - 23
SP - 25
EP - 85
LA - ita
KW - partial differential equations
UR - http://eudml.org/doc/106877
ER -

NotesEmbed ?

top

You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.

    
                

Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.